Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 258, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 12, 2014, 12:06 AM CDT for 4 counties in Nebraska. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2014, 12:06 AM CDT (05:06 UTC)
- Expired
- Jul 12, 2014, 12:45 AM CDT
- In force
- 39 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 70.0 mph
Counties Lincoln County, NE, Logan County, NE, McPherson County, NE, Thomas County, NE
The radar
The North Platte radar (KLNX), 42 km from the middle of the area, began a volume at 05:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 5.1 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1819 J/kg
- Mixed-layer CIN
- -100 J/kg
- Mixed-layer LCL
- 1514 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 236 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 5.7
The text
As transmitted, in the capitals the NWS used until 2016.
210
WUUS53 KLBF 120506
SVRLBF
NEC111-113-117-171-120545-
/O.NEW.KLBF.SV.W.0258.140712T0506Z-140712T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1206 AM CDT SAT JUL 12 2014
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL LINCOLN COUNTY IN SOUTHWEST NEBRASKA...
LOGAN COUNTY IN WEST CENTRAL NEBRASKA...
EASTERN MCPHERSON COUNTY IN WEST CENTRAL NEBRASKA...
EASTERN THOMAS COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 1245 AM CDT
* AT 1202 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
RINGGOLD...AND MOVING NORTHEAST AT 40 MPH.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
MCPHERSON...EASTERN THOMAS...LOGAN AND NORTH CENTRAL LINCOLN
COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...BROWN LAKE.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 89 AND 141.
THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 216 AND 226.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 205 AND 245.
THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 15 AND 26.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4119 10071 4148 10102 4209 10033 4209 10030
4142 10027
TIME...MOT...LOC 0507Z 220DEG 34KT 4148 10071
HAIL...0.88IN
WIND...70MPH
$$
SPRINGER2 follow-up statements
911
WWUS53 KLBF 120522
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1222 AM CDT SAT JUL 12 2014
NEC111-113-117-171-120545-
/O.CON.KLBF.SV.W.0258.000000T0000Z-140712T0545Z/
LINCOLN NE-LOGAN NE-MCPHERSON NE-THOMAS NE-
1222 AM CDT SAT JUL 12 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
THOMAS...EASTERN MCPHERSON...LOGAN AND NORTH CENTRAL LINCOLN COUNTIES
UNTIL 1245 AM CDT...
AT 1220 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF STAPLETON...AND MOVING NORTHEAST AT 40 MPH.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
MCPHERSON...EASTERN THOMAS...LOGAN AND NORTH CENTRAL LINCOLN
COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...BROWN LAKE.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 89 AND 141.
THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 217 AND 226.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 205 AND 244.
THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 14 AND 26.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4119 10071 4148 10102 4209 10033 4209 10030
4142 10027
TIME...MOT...LOC 0523Z 220DEG 34KT 4159 10058
HAIL...0.88IN
WIND...70MPH
$$
SPRINGER988
WWUS53 KLBF 120545
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1245 AM CDT SAT JUL 12 2014
NEC111-113-117-171-120555-
/O.EXP.KLBF.SV.W.0258.000000T0000Z-140712T0545Z/
LINCOLN NE-LOGAN NE-MCPHERSON NE-THOMAS NE-
1245 AM CDT SAT JUL 12 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN THOMAS...EASTERN
MCPHERSON...LOGAN AND NORTH CENTRAL LINCOLN COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4119 10071 4148 10102 4209 10033 4209 10030
4142 10027
TIME...MOT...LOC 0545Z 220DEG 34KT 4175 10040
$$
SPRINGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 3:26 PM CDT, 8 hours 40 minutes earlier.
Area forecast discussion, Jul 11, 3:26 PM CDT, 8 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 326 PM CDT FRI JUL 11 2014 .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 326 PM CDT FRI JUL 11 2014 A WARM FRONT EXTENDING FROM NEAR IMPERIAL IN SOUTHWEST NEBRASKA TO OMAHA IN EASTERN NEBRASKA...WILL REMAIN NEARLY STATIONARY THROUGH TONIGHT. A SOUTHERLY LOW LEVEL JET WILL DEVELOP ACROSS WESTERN KANSAS THIS EVENING. THE NOSE OF THE JET WILL BE DIRECTED AT SOUTHWEST NEBRASKA THROUGH THE EVENING HOURS...AND THEN VEER SOUTHWEST TOWARD SOUTH CENTRAL NEBRASKA AFTER MIDNIGHT. A COUPLE OF DIFFERENT SCENARIOS ARE POSSIBLE REGARDING CONVECTIVE CHANCES LATE THIS AFTERNOON AND EVENING. FIRST...THUNDERSTORMS CURRENTLY DEVELOPING NEAR THE LARAMIE RANGE ACROSS SOUTHEAST WYOMING /AIDED BY A FAIRLY SIGNIFICANT SHORTWAVE ALOFT MOVING EASTWARD TOWARD THAT AREA/ SHOULD PROPAGATE EAST INTO WESTERN NEBRASKA THIS EVENING. DEEP MOISTURE AND UNSTABLE CONDITIONS RESIDE ACROSS MUCH OF NEBRASKA TO THE NORTH OF THE AFOREMENTIONED WARM FRONT. LOW LEVEL EASTERLY SURFACE WINDS NORTH OF FRONT WILL AID STORM-RELATIVE INFLOW...AND THE DEVELOPING SOUTHERLY LOW LEVEL JET SHOULD FURTHER SUPPORT INFLOW AS WELL AS CONTINUED MOISTURE ADVECTION. DUE TO THE SEEMINGLY FAVORABLE CONDITIONS...THESE STORMS WILL LIKELY FORM INTO A CLUSTER AND POSSIBLY AN MCS AS THEY MOVE EAST TOWARD CENTRAL/NORTH CENTRAL NEBRASKA MID EVENING ONWARD. THE SECOND AND LESS LIKELY SCENARIO WOULD BE FOR A FEW SURFACE BASED STORMS TO DEVELOP ACROSS FAR SOUTHWEST NEBRASKA NEAR THE WARM FRONT LATE THIS AFTERNOON AND EVENING. THESE WOULD LIKELY BE HIGH BASED AND ISOLATED. THE LATEST RUN OF THE HRRR MODEL SUPPORTS THE FIRST SCENARIO...AND THE FORECAST WILL BE TAILORED IN THAT DIRECTION. A SHORTWAVE DISTURBANCE WILL BE CROSSING THE AREA SATURDAY MORNING...WITH AT LEAST SCATTERED ELEVATED SHOWERS AND THUNDERSTORMS EXPECTED TO BE ONGOING THROUGH THE MORNING HOURS. A WEAK COLD FRONT WILL DROP SOUTH THROUGH THE AREA SATURDAY AFTERNOON. THIS FRONT WILL MERGE WITH THE WARM FRONT ACROSS SOUTHERN NEBRASKA OR NORTHERN KANSAS...WHERE SURFACE BASED CONVECTION IS POSSIBLE LATE IN THE AFTERNOON. ACROSS OUR AREA...MOIST EAST/NORTHEAST UPSLOPE LOW LEVEL FLOW WILL CONTINUE...AND THUNDERSTORMS SHOULD DEVELOP EASTWARD OFF THE HIGHER TERRAIN INTO WESTERN NEBRASKA LATE SATURDAY AFTERNOON AND EVENING. ACTIVITY SHOULD REMAIN SCATTERED AS FORCING IS EXPECTED TO BE WEAK AS SHORTWAVE PUSHES EAST OF THE AREA. WILL LIMIT POPS TO 30 PERCENT FOR MOST LOCATIONS DURING THE AFTERNOON. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 326 PM CDT FRI JUL 11 2014 THE MAIN POINTS OF THE LONG TERM FORECAST INCLUDE COOLER TEMPERATURES AND A DECREASE IN CHANCES OF SHOWERS/THUNDERSTORMS. THE PERIOD STARTS OFF WITH AN UPPER LEVEL DISTURBANCE PASSING THROUGH THE NORTHERN PLAINS INTO THE GREAT LAKES REGION. A STATIONARY FRONT WILL EXIST TO THE SOUTH IN KS SATURDAY NIGHT...WHILE A COLD FRONT ASSOCIATED WITH THE DISTURBANCE PUSHES SOUTH ACROSS THE DAKOTAS. A STRONGER UPPER LEVEL WAVE ROTATING AROUND THE MAIN UPPER LEVEL LOW WILL MOVE SOUTHEAST ACROSS ND/MN/WI ON MONDAY. STRONG SURFACE HIGH PRESSURE WILL FOLLOW THIS UPPER LOW AND HELP PUSH UNSEASONABLY COOL TEMPERATURES INTO THE REGION ON MONDAY. THE HIGH WILL SETTLE IN OVER THE AREA MONDAY NIGHT...MAKING FOR A COOL TUESDAY MORNING. WITH THE HIGH SLOW TO MOVE EAST...HIGHS WILL BE IN THE 70S ON TUESDAY AND WEDNESDAY. TEMPERATURES BEGIN TO REBOUND CLOSER TO NORMAL TOWARD THE END OF THE WEEK UNDER UPPER LEVEL RIDGING. STRONG THUNDERSTORMS WILL BE POSSIBLE SATURDAY NIGHT AND SUNDAY NIGHT. MODERATE INSTABILITY AND DEEP SHEAR OF 30-40 KTS MAY LEAD TO A FEW SEVERE STORMS SATURDAY NIGHT. INSTABILITY AND SHEAR BOTH LOOK A LITTLE WEAKER FOR SUNDAY...LIMITING THE SEVERE RISK A BIT COMPARED TO SATURDAY NIGHT. THERE IS ALSO MORE UNCERTAINTY REGARDING THE LOCATION OF THE FRONT AND INSTABILITY ON SUNDAY. A FEW OTHER CHANCES WILL EXIST ACROSS THE AREA EARLY IN THE WEEK...PRIMARILY IN THE SW. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 1236 PM CDT FRI JUL 11 2014 A WARM FRONT WILL EXTEND FROM NEAR KGLD TO KLXN TO KGRI LATE THIS AFTERNOON. UNSTABLE CONDITIONS WILL BE IN PLACE TO THE NORTH OF THE FRONT...BUT A STOUT CAPPING INVERSION ALOFT WILL KEEP THUNDERSTORM ACTIVITY ISOLATED AT BEST THROUGH EARLY THIS EVENING. BY MID EVENING...A LINE OF STRONG TO POSSIBLE SEVERE THUNDERSTORMS IS EXPECTED TO MOVE EAST OUT OF NORTHEAST COLORADO AND THE NEBRASKA PANHANDLE. THIS ACTIVITY SHOULD REMAINED CONFINED TO AREAS GENERALLY ALONG AND ESPECIALLY NORTH OF INTERSTATE 80. STRONG WINDS WILL BE LIKELY WITH THIS ACTIVITY. THIS COULD IMPACT BOTH THE KLBF AND KVTN TAF SITES THROUGH THE EVENING HOURS. VFR CONDITIONS ARE EXPECTED OVERALL...BUT LOCAL IFR CONDITIONS ARE POSSIBLE NEAR ANY THUNDERSTORM ACTIVITY. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...TAYLOR LONG TERM...KNUTSVIG AVIATION...TAYLOR
Hazardous weather outlook, Jul 11, 4:28 PM CDT, 7 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 428 PM CDT FRI JUL 11 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-122130- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 428 PM CDT FRI JUL 11 2014 /328 PM MDT FRI JUL 11 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP EASTWARD ACROSS PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA TONIGHT. THESE STORMS SHOULD GENERALLY REMAIN ALONG AND NORTH OF AN IMPERIAL TO WELLFLEET TO BRADY LINE. A FEW OF THE STORMS COULD BECOME SEVERE...WITH LARGE HAIL DAMAGING WINDS THE MAIN SEVERE THREATS. HEAVY RAIN IS ALSO POSSIBLE DUE TO ABUNDANT MOISTURE IN THE ATMOSPHERE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ON SATURDAY...A FEW STRONG THUNDERSTORMS ARE POSSIBLE AS A COLD FRONT SWEEPS SOUTH THROUGH THE REGION. AT THIS TIME...THE THREAT OF SEVERE THUNDERSTORM ACTIVITY IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TONIGHT NORTH OF A LINE FROM IMPERIAL TO WELLFLEET TO BRADY. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) TAYLOR
In the hours before
Special weather statement, Jul 11, 9:50 PM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 950 PM CDT FRI JUL 11 2014 NEZ057-058-069-120345- CHASE NE-KEITH NE-PERKINS NE- 850 PM MDT FRI JUL 11 2014 ...SIGNIFICANT WEATHER ADVISORY FOR PERKINS...KEITH AND NORTHWESTERN CHASE COUNTIES UNTIL 945 PM MDT... AT 847 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LEMOYNE TO 9 MILES SOUTH OF MADRID TO 7 MILES NORTHEAST OF WAUNETA...AND MOVING NORTHEAST AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. THESE STORMS WILL BE NEAR... LAKE VIEW CAMPGROUND AROUND 855 PM MDT. OGALLALA AND LEMOYNE AROUND 915 PM MDT. MADRID AROUND 920 PM MDT. KINGSLEY DAM AROUND 940 PM MDT. ROSCOE...CHASE...KEYSTONE...ELSIE AND BROGANVILLE AROUND 945 PM MDT. THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 109 AND 149. THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 46 AND 110. THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 119 AND 138. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. SPRINGER
Special weather statement, Jul 11, 9:52 PM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 852 PM MDT FRI JUL 11 2014 NEZ004-094-120345- SHERIDAN NE-WESTERN CHERRY NE- 852 PM MDT FRI JUL 11 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHERRY AND SOUTHERN SHERIDAN COUNTIES UNTIL 945 PM MDT... AT 847 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 24 MILES NORTH OF ELLSWORTH...OR 25 MILES SOUTHEAST OF RUSHVILLE...MOVING EAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... BILLYS LAKE AROUND 900 PM MDT. BIG HILL AROUND 910 PM MDT. INTERSECTION OF HIGHWAY 61 AND SURVEY VALLEY ROAD AROUND 945 PM MDT. THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 167 AND 216. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. SPRINGER
Special weather statement, Jul 11, 10:22 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 922 PM MDT FRI JUL 11 2014 NEZ035-036-057>059-069-070-120415- ARTHUR NE-CHASE NE-HAYES NE-KEITH NE-LINCOLN NE-MCPHERSON NE-PERKINS NE- 922 PM MDT FRI JUL 11 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ARTHUR...PERKINS... SOUTHWESTERN MCPHERSON...WESTERN LINCOLN...EASTERN KEITH...NORTHERN HAYES AND CHASE COUNTIES UNTIL 1015 PM MDT/1115 PM CDT/... AT 919 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM KEYSTONE TO ELSIE TO LAMAR TO 17 MILES SOUTHWEST OF WAUNETA...AND MOVING EAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THESE STORMS WILL BE NEAR... NEVENS AROUND 930 PM MDT. CHASE AND GRAINTON AROUND 935 PM MDT. BIG BALD HILL AND PAXTON AROUND 940 PM MDT. SARBEN AROUND 950 PM MDT. WALLACE AROUND 1055 PM CDT. WANAMAKER STATE WILDFIRE MANAGEMENT AREA AROUND 1005 PM MDT. SUTHERLAND RESERVOIR STATE RECREATION AREA...SUTHERLAND...IMPERIAL AND CHAMPION AROUND 1010 PM MDT. COKER AND DICKENS AROUND 1115 PM CDT. THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 125 AND 175. THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 54 AND 70. THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 25 AND 114. THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 134 AND 138. THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 11 AND 16. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. SPRINGER
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 10:37 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Perkins | 53 min |
| Jul 12, 1:34 AM CDT | Areal Flood Advisory | LBF | Blaine, Brown, Custer, Garfield, Holt, Loup and 2 more | 6 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.